# SDR DALA2018071204454

- Difficulty date: July 10, 2018
- Submitted: July 12, 2018
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 91,022 hours, 13,024 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK FOUND CABIN AISLE LIGHTING FROM L31 BACK INOPERATIVE. MAINTENANCE REPLACED CHARGER M9010 SYSTEM OPERATION IS NORMAL.
